# SDR UPS08M52136

- Difficulty date: February 11, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT RAM AIR EXHAUST CUTOUT FRAME STRUCTURE I/B FWD LOCATION FOUND DEEP CHAF CAUSED BY RAM AIR ACTUATOR LINKAGE.  CHAFING MARK SMOOTHENED AND PROTECTED PER SRM 57-21-01V.2R.40.  ORIG THK:0. 093 INCH, MATL REM:0.041" FOUND OUT OF LIMIT PER SRM 53-00-01V.1R.40.  HFEC C/OUT IAW DACNDTSPM R.13 PART06-10-01.001 ON REWORKED AREA FOUND NO CRACK EVIDENT.  FAB REPAIR STRIP 7075T6X0.100 INCH THK MATL PER EN1079-08.  REPAIR STRIP PROTECTED AND FR PRIMED PER SRM 51-21-01V.2R.40.  INSTALL REPAIR.
